Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Amarillo, TX

September 1, 2020Roberts County, Texas

NWS Amarillo, TX issued this flash flood warning at Sep 1, 2020, 5:30 PM CDT for Roberts County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2020, 5:30 PM CDT (22:30 UTC)
Expired
Sep 1, 2020, 10:30 PM CDT
In force
5 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Roberts County, TX

The radar

The Amarillo radar (KAMA), 109 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

660 
WGUS54 KAMA 012230
FFWAMA
TXC393-020130-
/O.NEW.KAMA.FF.W.0003.200901T2230Z-200902T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
530 PM CDT Tue Sep 1 2020

The National Weather Service in Amarillo has issued a

* Flash Flood Warning for...
  Central Roberts County in the panhandle of Texas...

* Until 830 PM CDT.

* At 530 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimated 2 to 3 inches of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Central Roberts County

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
      3584 10102 3577 10102 3574 10100 3572 10092
      3574 10077 3576 10075 3580 10070 3584 10062
      3588 10059 3593 10059 3597 10063 3599 10069
      3600 10075 3600 10077

FLASH FLOOD...RADAR INDICATED

$$

DGW
4 follow-up statements
340 
WGUS74 KAMA 012316
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
616 PM CDT Tue Sep 1 2020

TXC393-020130-
/O.CON.KAMA.FF.W.0003.000000T0000Z-200902T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Roberts TX-
616 PM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS 
EVENING FOR CENTRAL ROBERTS COUNTY...

At 616 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Estimated 3 to 5 inches of rain has 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Central Roberts County

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
      3584 10102 3577 10102 3574 10100 3572 10092
      3574 10077 3576 10075 3580 10070 3584 10062
      3588 10059 3593 10059 3597 10063 3599 10069
      3600 10075 3600 10077

FLASH FLOOD...RADAR INDICATED

$$

DGW
976 
WGUS74 KAMA 012359
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
659 PM CDT Tue Sep 1 2020

TXC393-020130-
/O.CON.KAMA.FF.W.0003.000000T0000Z-200902T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Roberts TX-
659 PM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS 
EVENING FOR CENTRAL ROBERTS COUNTY...

At 659 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Estimated 4 and 7 inches of rain has 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Central Roberts County

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
      3584 10102 3577 10102 3574 10100 3572 10092
      3574 10077 3576 10075 3580 10070 3584 10062
      3588 10059 3593 10059 3597 10063 3599 10069
      3600 10075 3600 10077

FLASH FLOOD...RADAR INDICATED

$$

DGW
159 
WGUS54 KAMA 020112
FFWAMA
TXC393-020330-
/O.EXT.KAMA.FF.W.0003.000000T0000Z-200902T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
812 PM CDT Tue Sep 1 2020

The National Weather Service in Amarillo has extended the

* Flash Flood Warning for...
  Central Roberts County in the panhandle of Texas...

* Until 1030 PM CDT.

* At 812 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimated 5 to 8 inches of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Central Roberts County

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
      3584 10102 3577 10102 3574 10100 3572 10092
      3574 10077 3576 10075 3580 10070 3584 10062
      3588 10059 3593 10059 3597 10063 3599 10069
      3600 10075 3600 10077

FLASH FLOOD...RADAR INDICATED

$$

DGW
607 
WGUS74 KAMA 020325
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
1025 PM CDT Tue Sep 1 2020

TXC393-020335-
/O.EXP.KAMA.FF.W.0003.000000T0000Z-200902T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Roberts TX-
1025 PM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT THIS EVENING FOR 
CENTRAL ROBERTS COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3597 10084 3596 10087 3594 10092 3590 10097
      3584 10102 3577 10102 3574 10100 3572 10092
      3574 10077 3576 10075 3580 10070 3584 10062
      3588 10059 3593 10059 3597 10063 3599 10069
      3600 10075 3600 10077

$$

Ferguson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 3:18 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 1, 3:18 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
318 PM CDT Tue Sep 1 2020

.MESOSCALE UPDATE...
...Severe weather possible today...

* Synoptic Overview: Upper level trof over the Four Corners region
  will provide lift and west/southwest flow over the Panhandles
  this afternoon/evening. An already moist atmosphere south of a
  nearly stationary front from the southwest corner to the
  northeast TX Panhandle corner, will aid in easier convective
  initiation since the mid levels cleared out quickly this
  morning. Scattered thunderstorms are expected to result, with a
  decent chance for storms to be severe. Hail, and damaging wind
  will be the main threat, but heavy rain could lead to localized
  flooding, and isolated tornado/landspouts will be possible in
  the southeast.

* Mesoscale: MCS in southeast OK could provide outflow boundary to
  the southeast Panhandles, which could either help/hinder storm
  chances. Shortwave ejecting out of the Four Corners, with the
  aid of a surface trof should provide ample lift along and east
  of the stationary front to aid in storm development. Along this
  boundary there will be favorable wind profiles for landspouts.
  But the very poor helicity values in play in the Sfc-1 and Sfc-3
  struggle to support tornadic thunderstorms. Effective shear in
  the 30-40kt range would support some rotating storms, maybe even
  some organized storms. 18z AMA sounding indicates nearly no
  surface cap,but still a weak/moderate ML cap in place. ML CAPE
  values over 1000 J/kg would support strong to severe storms.
  Added lift from the right entrance region of the 250mb jet will
  continue to favor better storm development in the southeast.
  Elevated storms currently ongoing west of the Panhandles in NM
  and will track with the PVA wave into the western Panhandles
  over the next few hours.

* Threats: Large hail up to 2" will be possible with storms, as
  well as wind gusts up to 70 mph. Localized flooding issues will
  be possible as well as PWAT's in the southeast are in the
  1.50-2.00" range. So very heavy to torrential rain could be seen
  with some storms. As noted in the mesoscale section, isolated
  tornado/landspouts still possible due to low LCL's and
  interacting with localized boundaries from the stationary front,
  and possibly other storms.

* Timing & Location: Storms are firing up now in the eastern
  Panhandles with a couple storms moving in from eastern New
  Mexico. Storms expected to continue through 10pm-midnight
  tonight.

* Summary: Severe storms favored for this evening, with the
  greatest chances to the southeast, but all areas are favored to
  see some type of severe weather. All hazards are in play, but
  the tornado threat is more favored to be landspouts.

&&

.LONG TERM...Wednesday night through Monday night...

By Wednesday night the upper level shortwave trough will move off
to the east over northern Texas and Oklahoma. This will carry the
shower and thunderstorm activity from today and tomorrow out of
the combined Panhandles Wednesday night. H5 high pressure will
build in over CA, NV, AZ, UT, CO, and NM, with the eastern fringe
over the FA. The FA will experience mostly northerly to northeast
flow aloft as the area becomes dry until about next Monday night
when the next system moves in.

Temperatures will be near normal to slightly above normal on
Thursday, with highs in the upper 80s and lows in the lower 60s
until around Monday night when next upper level trough digs down
into the area. There are disagreements between models on the exact
timing and path of this trough and associated surface cold
fronts. Have stuck with the NBM for PoPs and Temps in the extended
forecast. This is when chance PoPs return to the Panhandles as
well as an introduction to below normal temperatures behind a cold
front. Sometime between Monday night and Tuesday night there
looks to be a pretty stout surface cold front possible with very
breezy winds behind the front. Still too far out to know if any
wind highlights will be needed.

Hoffeditz

&&

.AVIATION...18Z TAFS...
VFR/IFR conditions expected over the next 24 hours, with KAMA
having the most impacts. That will not remove KDHT and KGUY from
any threats. It's just a better chance for KAMA. Storms expected
to develop around the Panhandles over the next 6 hours, and if
storms impact the terminals, we expect that storms will bring
cig's down to 2kft, maybe a bit lower, and vis down to 5SM. Right
now only going TEMPO at KAMA, as KDHT and KGUY are lower
confidence and will be dealt with via amendments. Overall, cigs
look to be around 7-10kft when storms not around as we cloud up
later. Winds will be northwesterly for KDHT and KGUY, with a
southwest wind and KAMA transitioning to northwest. Outflow's from
storms in TAF site vicinities can always create a temporary wind
shift, away from the prevailing winds.

Weber

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                62  83  59  92  60 /  60  50   0   0   0
Beaver OK                  62  85  60  92  59 /  50  20   0   0   0
Boise City OK              57  84  57  87  55 /  20  10   0   0   0
Borger TX                  64  87  62  95  63 /  60  40   0   0   0
Boys Ranch TX              61  86  59  94  59 /  50  40   0   0   0
Canyon TX                  61  83  58  92  59 /  60  50   5   0   5
Clarendon TX               65  80  62  89  63 /  70  60   5   5   5
Dalhart TX                 57  84  56  89  55 /  40  20   0   0   0
Guymon OK                  59  84  59  89  57 /  40  10   0   0   0
Hereford TX                62  84  59  93  59 /  50  40   5   0   0
Lipscomb TX                63  84  62  92  61 /  70  30   0   0   0
Pampa TX                   63  83  61  92  61 /  60  50   0   0   0
Shamrock TX                66  81  63  89  63 /  80  60   5   5   5
Wellington TX              67  83  64  92  64 /  70  60  10   5   5

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

89/36/89
Hazardous weather outlook, Sep 1, 3:55 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
355 PM CDT Tue Sep 1 2020

OKZ001>003-TXZ001>020-317-020900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
355 PM CDT Tue Sep 1 2020

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will be possible today and tonight. Some
thunderstorms may become severe with large hail and damaging winds
the main threat. Isolated tornado and or landspout will be
possible this evening. Some storms may produce very heavy rain,
and there could be some localized flooding issues with storms.
A Severe Thunderstorm Watch is in effect for portions of the
southern and eastern Panhandles until 10 PM this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are possible for the southern Panhandles Wednesday
morning, and are not expected to return again until Monday
evening. Chances for thunderstorms reaching severe limits are
low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening across the Panhandles.

In the hours before

Special weather statement, Sep 1, 3:45 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Amarillo TX
345 PM CDT Tue Sep 1 2020

TXZ013-018-012115-
Carson TX-Armstrong TX-
345 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG AND
SOUTHWESTERN CARSON COUNTIES UNTIL 415 PM CDT...

At 345 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Washburn, or 8 miles northwest of Claude, moving east
at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Panhandle, Claude and Washburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3509 10158 3526 10160 3537 10134 3511 10118
TIME...MOT...LOC 2045Z 255DEG 12KT 3520 10146

TLH
Local storm report, Sep 1, 4:29 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             1 N SLAPOUT             36.63N 100.12W
09/01/2020  M0.75 INCH       BEAVER             OK   TRAINED SPOTTER

&&

EVENT NUMBER AMA2000605

ANDRADE
Special weather statement, Sep 1, 4:29 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Amarillo TX
429 PM CDT Tue Sep 1 2020

TXZ017-018-317-012200-
Palo Duro Canyon TX-Randall TX-Armstrong TX-
429 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARMSTRONG AND
SOUTHEASTERN RANDALL COUNTIES UNTIL 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Happy, or 10 miles southeast of Canyon, moving east at
30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Palo Duro Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3475 10199 3490 10199 3502 10163 3475 10160
TIME...MOT...LOC 2129Z 249DEG 24KT 3485 10183

TLH
Special weather statement, Sep 1, 4:55 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Amarillo TX
455 PM CDT Tue Sep 1 2020

TXZ008>010-012230-
Hemphill TX-Hutchinson TX-Roberts TX-
455 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUTCHINSON...ROBERTS
AND NORTHWESTERN HEMPHILL COUNTIES UNTIL 530 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Miami, moving east at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Canadian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3580 10029 3563 10131 3591 10132 3606 10046
      3606 10038
TIME...MOT...LOC 2155Z 255DEG 9KT 3583 10080

TLH
Special weather statement, Sep 1, 4:58 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
458 PM CDT Tue Sep 1 2020

TXZ012-013-017-018-317-012230-
Potter TX-Palo Duro Canyon TX-Randall TX-Carson TX-Armstrong TX-
458 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG...NORTHEASTERN
RANDALL...SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER COUNTIES UNTIL
530 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Lake Tanglewood, or 11 miles southeast of Amarillo,
moving northeast at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Amarillo, Claude, Lake Tanglewood, Washburn, Palo Duro Canyon and
Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3491 10177 3504 10189 3541 10147 3508 10120
TIME...MOT...LOC 2157Z 242DEG 17KT 3507 10168

TLH
Special weather statement, Sep 1, 5:03 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
503 PM CDT Tue Sep 1 2020

TXZ006-011-012-016-017-012230-
Hartley TX-Potter TX-Randall TX-Deaf Smith TX-Oldham TX-
503 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...CENTRAL
OLDHAM...NORTHEASTERN DEAF SMITH...SOUTHWESTERN POTTER AND
SOUTHWESTERN HARTLEY COUNTIES UNTIL 530 PM CDT...

At 503 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Romero to 3 miles west of
Vega. Movement was southeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Vega and Wildorado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3562 10239 3506 10201 3526 10263 3578 10291
TIME...MOT...LOC 2203Z 298DEG 39KT 3563 10269 3525 10249

TLH

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 3:24 PM CDTSpecial Weather StatementAMAHemphill36 min
Sep 1, 3:42 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts63 min
Sep 1, 3:44 PM CDTSpecial Weather StatementAMADeaf Smith31 min
Sep 1, 3:45 PM CDTSpecial Weather StatementAMACarson30 min
Sep 1, 4:26 PM CDTAreal Flood AdvisoryAMAHemphill, Roberts3 hr
Sep 1, 4:29 PM CDTSpecial Weather StatementAMARandall31 min
Sep 1, 4:55 PM CDTSpecial Weather StatementAMARoberts35 min
Sep 1, 4:58 PM CDTSpecial Weather StatementAMAArmstrong32 min
Sep 1, 5:03 PM CDTSpecial Weather StatementAMAOldham27 min
Sep 1, 5:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall37 min
Sep 1, 5:12 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall78 min
Sep 1, 5:43 PM CDTSpecial Weather StatementAMAPotter32 min
Sep 1, 5:52 PM CDTSpecial Weather StatementAMAHutchinson23 min
Sep 1, 6:03 PM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts57 min
Sep 1, 6:05 PM CDTSevere Thunderstorm WarningAMAPotter55 min
Sep 1, 6:16 PM CDTSpecial Weather StatementAMAOchiltree59 min
Sep 1, 6:18 PM CDTSevere Thunderstorm WarningAMAArmstrong, Collingsworth, Donley57 min
Sep 1, 6:46 PM CDTSpecial Weather StatementAMAHutchinson44 min
Sep 1, 6:54 PM CDTSpecial Weather StatementAMAHutchinson66 min

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.